# SDR DJFA2007067

- Difficulty date: June 19, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N445LX
- Make and model: Beech 400A
- Aircraft serial: RK298
- Aircraft time: 4,790 hours, 4,053 cycles
- Engine: Pwa JT15D5
- Engine time: 5,818 hours, 4,660 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 45A35042003
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 5,818 hours, 4,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIP NR 1174419 ON POST FLIGHT CREW DISCOVERED A CRACK AT THE 1 O'CLOCK POSITION ON THE NR 2 INLET.  MAINTENANCE REPLACED THE NR 2 INLET.
